# SDR 96ZZZM471

- Difficulty date: September 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Web
- Condition: Crack
- Location: Fs 1176.9-1183
- Part time: 45,184 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT CABIN, CURVED FLOOR WEB BETWEEN FS 1176.9 CHORD AND FS 1183 BULKHEAD IS CRACKED AROUND LIGHTENING HOLE AT LBL 60.  INSTALLED DOUBLER CRACKED FLOOR WEB BETWEEN FS 1176.9 CHORD AND FS 1183 PER SRM 51-40-2, 5 INCHES BY 6 INCHES 2024-T3 .032 INCH.
